# SDR 20000721AP003

- Difficulty date: May 28, 2000
- Submitted: July 18, 2000
- Operation: Air carrier
- Aircraft: N141GL
- Make and model: Beech 1900C
- Aircraft serial: UC141
- System (JASC): 3200 · Landing Gear System
- Part: Downlock Switch
- Condition: Out Of Adj
- Location: Lt Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

FLT 2021 - FLL/FLL - LEFT MAIN LANDING GEAR INDICATING LIGHT INTERMITTENT.  ADJUSTED LEFT LANDING GEAR DOWN POSITION SWITCH.  LANDING GEAR EXTENSION AND RETRACTION NORMAL.  (M)
